Hi. I have been having some bladder discomfort for the past two days. I had just started a new antihistimine a couple days ago (allegra). I noticed my bladder started feeling uncomfortable the next day after taking the allegra. I have the multistix urine test strips at home. I did one this morning and it showed trace amounts of non-hemolyzed blood on the test pad (not very many and they were very light spots). Could the allegra have caused this and the bladder discomfort?
Allegra is antihistamines. Antihistamines are known to cause voiding more difficult.
They cause suprapubic pain, poor flow, intermittency of urinary stream, incomplete evacuation and in some patients even retention of urine.
You should stop Allegra if the symptoms are worsening. If your discomfort goes away after stopping the medicine, it suggests a relation between the two.
If you do not find relief after stopping the medication kindly consult your Physician for detailed physical examination to rule out other possibilities.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.